Blank Cover Image

Communications on pure and applied mathematics

フォーマット:
雑誌
責任表示:
Institute for Mathematics and Mechanics, New York University
言語:
英語
出版情報:
New York : Interscience
形態:
v. ; 26 cm
著者名:
巻次(年次):
Vol. 2, no. 1 (Mar. 1949)-
継続前誌:
Communications on applied mathematics / Institute for Mathematics and Mechanics, New York University <AA00127721>
書誌ID:
AA00611688
ISSN:
00103640  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Society of Mechanical Engineers, Pergamon Institute

Pergamon Press

Noordhoff International Pub

Symposium in Applied Mathematics, American Mathematical Society, United States. Office of Ordnance Research, Birkhoff, &hellip;

American Mathematical Society

Academic Press

Kraus Reprint

M. Dekker, Chapman & Hall/CRC

McGraw-Hill, McGraw-Hill Kogakusha